If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: Perturbation Bounds for Matrix Eigenvalues. by Rajendra Bhatia
Review by: Philip J. Davis
SIAM Review
Vol. 31, No. 1 (Mar., 1989), p. 133
Stable URL: http://www.jstor.org/stable/2030863
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
133
    133